Access count of this item: 175

Files in This Item:
File Description SizeFormat 
0797-16.pdf858.52 kBAdobe PDFView/Open
Title: p-進多様体上のRiemann-Hilbert-de Rham対応(代数的整数論における最近の話題)
Authors: 都築, 暢夫  KAKEN_name
Author's alias: Tsuzuki, Nobuo
Issue Date: Aug-1992
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 797
Start page: 162
End page: 173
Appears in Collections:0797 短期共同 代数的整数論における最近の話題

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.